# SDR AALA202301249478

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737823
- Aircraft serial: 44451
- Aircraft time: 9,231 hours, 3,488 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON ARRIVAL INTO MIA WE NOTED THE EMERGENCY EXIT PANEL OF COCKPIT DOOR HAS ONE LATCH ON RIGHT SIDE THAT WILL NOT ENGAGE. READJUSTED COCKPIT DOOR EMERGENCY EXIT PANEL LATCH.
